Skip to main content
    • Aa
    • Aa
  • Get access
    Check if you have access via personal or institutional login
  • Cited by 6
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Marciszewski, Witold and Pol, Roman 2012. On Borel almost disjoint families. Monatshefte für Mathematik, Vol. 168, Issue. 3-4, p. 545.

    Dodos, Pandelis 2011. Operators whose dual has non-separable range. Journal of Functional Analysis, Vol. 260, Issue. 5, p. 1285.

    Moschovakis, Yiannis N. 2010. Kleene's Amazing Second Recursion Theorem. Bulletin of Symbolic Logic, Vol. 16, Issue. 02, p. 189.

    Debs, Gabriel 2009. Borel extractions of converging sequences in compact sets of Borel functions. Journal of Mathematical Analysis and Applications, Vol. 350, Issue. 2, p. 731.

    Dodos, Pandelis 2006. Codings of separable compact subsets of the first Baire class. Annals of Pure and Applied Logic, Vol. 142, Issue. 1-3, p. 425.

    Argyros, Spiros A. Godefroy, Gilles and Rosenthal, Haskell P. 2003.


Effective properties in compact sets of Borel functions

  • Gabriel Debs (a1)
  • DOI:
  • Published online: 01 February 2010

We prove that, if (fn)n∈ω is a sequence of continuous functions on some recursively presentable Polish space, such that any pointwise cluster point of (fn)n∈ω is a Borel function, then there exists a -subsequence of (fn)n∈ω which is pointwise convergent. This is an effective version of a well known result of Bourgain, Fremlin and Talagrand.

Linked references
Hide All

This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.

1.J. Bourgain , D. H. Fremlin and M. Talagrand . Pointwise compact sets of Baire measurable functions. Amer. J. Math., 100 (1978), 845886.

3.H. P. Rosenthal . Pointwise compact subsets of first Baire class. Amer. J. Math., 99 (1977), 362378.

4.R. M. Solovay . Hyperarithmetical encodable sets. Trans. Amer. Math. Soc., 239 (1978), 99122.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

  • ISSN: 0025-5793
  • EISSN: 2041-7942
  • URL: /core/journals/mathematika
Please enter your name
Please enter a valid email address
Who would you like to send this to? *